# SDR HXS2008F00000

- Difficulty date: September 29, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N403AE
- Make and model: Snias AS350B3
- Aircraft serial: 3281
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2700 · Flight Control System
- Part: Bracket
- Part number: 360A21136324
- Condition: Cracked
- Location: Rudder Pedals
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE BOTTOM SIDE OF THE FOOT PEDAL CONTROLS, ON BOTH THE RT AND LT SIDES, THERE IS A BRACKET THAT IS PART OF THE FOOT PEDAL BELLCRANK ASSY, THE LT BRACKET PN 350A21136324, HAS A CRACK IN IT. THE RT BRACKET, SAME PN, CRACKED ALL THE WAY THROUGH WHICH ALLOWED THE FOOT PEDAL BELLCRANK PN 350A27-1170-00, TO GO OUT OF ALIGNMENT AND CONTACT THE SURROUNDING SUPPORT STRUCTURE THUS CAUSING A .25 INCH GROOVE INTO THE BELLCRANK. REMOVED BRACKETS AND REPLACED WITH SERVICEABLE BACKETS AND ALSO REMOVED AND REPLACED THE BAD BELLCRANK WITH A SERVICEABLE BELLCRANK AND RETURNED AC TO SERVICE. THIS AC HAS BEEN PREVIOUSLY CONVERTED TO LT PILOT IN CHARGE IAW MFG MODIFICATION. THIS BRACKET IS WHAT HOLDS THE CENTERING ROD FOR THE FOOT PEDAL BELLCRANK IN THE FOOT PEDAL FLIGHT CONTROLS. (K)
